# SDR UPS07449294

- Difficulty date: February 16, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1940-2045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT SLOPE PANEL SUPPORT SEVERAL LOCATION FOUND SURFACE CORROSION AT STA 1940 TO STA 2045 LBL 60 ANCHOR NUT AREA.  CORROSION BLEND OUT 0.025" X .5" X 2" EXCEED SRM 53-10-01 FIG 1 LIMITS.  SLOPE PNL SUPPORT BS 1940-2010 COR REMOVED & REPROTECTED AS PER SRM 51-10-01 & 51-10-02 ORG 0.050" BLEND OUT 0.005" X .5" X 1" WITHIN SRM 53-10-01 FIG 1 LIMITS.  BS 2010-2070 COR SUPPORT REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
